Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The solitary wave with surface tension

Author: A. E. Green
Journal: Quart. Appl. Math. 41 (1983), 261-262
MSC: Primary 76B25; Secondary 76B45
DOI: https://doi.org/10.1090/qam/719510
MathSciNet review: 719510
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Brooke Benjamin, The solitary wave with surface tension, Quart. Appl. Math. 41, 231-234 (1982) MR 666677
  • [2] D. J. Korteweg and G. de Vries, On the change of form of long waves advancing in a rectangular canal and a new type of long stationary waves, Phil. Mag. 39, 422-443 (1895)
  • [3] A. E. Green, N. Laws and P. M. Naghdi, On the theory of water waves, Proc. Roy. Soc. Lond. A338, 43-55 (1974) MR 0349127
  • [4] A. E. Green and P. M. Naghdi, A derivation of equations for wave propagation in water of variable depth, J. Fluid Mech. 78, 237-246 (1976)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76B25, 76B45

Retrieve articles in all journals with MSC: 76B25, 76B45

Additional Information

DOI: https://doi.org/10.1090/qam/719510
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society